| Model Number |
66021306 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that, silicone is ripping off in large portions from the back of allevyn life sacrum (small) pack of 10 dressings.The silicone is getting all over the patients, causing shorter wear times, and inhibiting the clinician from peeking under prevention dressings due to the fact that the silicone is just coming off and then it is impossible for the dressing to re stick.Incident occurred before the procedure; therefore, there was no patient involvement.
Additional Manufacturer Narrative
We have now concluded our investigation for the complaint received.The manufacturing records show no evidence that the product did not meet the specification at the time of manufacture, the reported file is held by the quality release team.The device used in treatment has not been returned for evaluation, with no additional information provided.We have not been able to establish a relationship between the device and the reported event or determine a root cause on this occasion.Silicone came off reducing adhesion.Potential factors include raw material issues or storage environment issues.The complaint history file contains further instances of the reported event, currently being monitored, with actions being taken to reduce further instances.However, this investigation is now complete with no further action deemed necessary at this stage.We will continue to monitor for any adverse trends relating to this product range.Smith + nephew acknowledge customer concern and are continually investigating ways to develop and improve our products.